Macquarie University, Sydney Macquarie University ResearchOnline

Showing items 1 - 2 of 2.

Add to Quick Collection   All 2 Results

  • First
  • Previous
  • 1
  • Next
  • Last
Sort:
 Add All Items to Quick Collection
Date: 2016
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/1195183
Description: In this paper, we introduce a cofibrant simplicial category that we call the free homotopy coherent adjunction and characterise its n-arrows using a graphical calculus that we develop here. The hom-sp ... More
Reviewed: Reviewed
Date: 2007
Language: eng
Resource Type: journal article
Identifier: http://hdl.handle.net/1959.14/189986
Description: Francisco Marmolejo pointed out a mistake in the statement of Proposition 4.4 in our TAC paper (Vol. 16, No. 28). The mistaken version is used later in that paper. Our purpose here is to correct the e ... More
Reviewed: Reviewed
  • First
  • Previous
  • 1
  • Next
  • Last